advertisement
Question
Posted by: Sandy | 2008/07/11

Unusual period

Hi

For the past 3 months my period is dark drown in colour and thick.What could be the cause of that? I am on Yasmin and took the morning after pill twice in the past 3 months.

Can anyone help me??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably hormonal changes from the two pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement